Kato’s inequality for magnetic relativistic Schrödinger operators

Fumio Hiroshima, Takashi Ichinose, József Lőrinczi

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator-theoretical square root of the self-adjoint, magnetic nonrelativistic Schrödinger operator (–i∇–A(x))2 + m2 with an (formula Presented) loc vector potential A(x).

Original languageEnglish
Pages (from-to)79-117
Number of pages39
JournalPublications of the Research Institute for Mathematical Sciences
Volume53
Issue number1
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Kato’s inequality for magnetic relativistic Schrödinger operators'. Together they form a unique fingerprint.

Cite this